# SDR DXTA2022011755190

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0198
- Aircraft time: 2,656 hours, 1,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: THE MECHANICAL CLOSING HANDLE BOTH INSIDE AND OUTSIDE THE PLANE INITIALLY BINDS UP DURING FIRST PART OF MOVEMENT. WE HAVE BEEN ABLE TO OVERCOME THE BINDING AND CLOSE THE DOOR. // SIGNOFF// INSPECTED THE DOOR HANDLES WITH THE DOOR OPEN AND EVERYTHING FELT SMOOTH. CLOSED THE DOOR AND FELT SOME SLIQHT RESISTANCE. FOUND TWO DOOR PIN SOCKETS OUT OF ADJUSTMENT. ADJUSTED DOOR SOCKET SLIQHTLY. OPS CHECKS QOOD. ALL WORK DONE IAW CE-680A AMM CH 52-10-00 .
